• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Injectivity theorem for homotopy invariant presheaves with Witt-transfers

St Petersburg Mathematical Journal. 2017. Vol. 28. No. 2. P. 291-297.
Чепуркин К. М.

A definition of the category of Witt-correspondences over a field of characteristic different from 2 is given, the presheafs with Witt-transfers are introduced, and a series of general properties of these objects are established. In Theorem 1, the injectivity theorem is shown to be true for a homotopy invariant presheaf with Witt-transfers and for the local ring of a smooth variety. As a consequence, the injectivity theorem is proved for the Witt functor.